- -

Some fixed point theorems on non-convex sets

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Some fixed point theorems on non-convex sets

Show full item record

Radhakrishnan, M.; Rajesh, S.; Agrawal, S. (2017). Some fixed point theorems on non-convex sets. Applied General Topology. 18(2):377-390. doi:10.4995/agt.2017.7452

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/89591

Files in this item

Item Metadata

Title: Some fixed point theorems on non-convex sets
Author:
Issued date:
Abstract:
[EN] In this paper, we prove that ifKis a nonempty weakly compact setin a Banach spaceX,T:K→Kis a nonexpansive map satisfyingx+Tx2∈Kfor allx∈Kand ifXis3−uniformly convex orXhas theOpial property, thenThas a fixed point in K[+]
Subjects: Fixed points , Nonexpansive mappings , T-regular sets , K-uniform convex Banach spaces , Opial property
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.7452
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2017.7452
Type: Artículo

This item appears in the following Collection(s)

Show full item record